Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 330, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jun 18, 2011, 11:59 PM CDT for 4 counties in Missouri. It was in force for 61 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2011, 11:59 PM CDT (04:59 UTC)
- Expired
- Jun 19, 2011, 1:00 AM CDT
- In force
- 61 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 70.0 mph
Counties Dallas County, MO, Laclede County, MO, Polk County, MO, Webster County, MO
The radar
The Springfield radar (KSGF), 35 km from the middle of the area, began a volume at 05:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 12:12 AM CDT | TSTM WND GST 70 | 2 Sw Bolivar, MO | |
| Jun 19, 12:35 AM CDT | TSTM WND DMG | Conway, MO | TREE DOWN AND BLOCKING GROVER ROAD |
| Jun 19, 12:38 AM CDT | FUNNEL CLOUD | 3 N Niangua, MO | PUBLIC REPORTED FUNNEL CLOUD JUST NORTH OF THE CITY OF NIANGUA. |
| Jun 19, 12:40 AM CDT | TSTM WND DMG | 5 Ssw Lebanon, MO | POWER LINES DOWN ACROSS HIGHWAY W BETWEEN PHILLIPSBURG AND LEBANON |
| Jun 19, 12:45 AM CDT | TSTM WND DMG | Rader, MO | TREES AND POWER LINES DOWN...ESTIMATED WIND GUST TO 60 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 6:03 PM CDT | Severe Thunderstorm Watch | SPC | 10 hr |
| Jun 18, 8:26 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.0 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4246 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1103 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 183 m²/s²
- Significant tornado parameter
- 3.1
- Supercell composite
- 15.1
The text
As transmitted, in the capitals the NWS used until 2016.
609
WUUS53 KSGF 190459
SVRSGF
MOC059-105-167-225-190600-
/O.NEW.KSGF.SV.W.0330.110619T0459Z-110619T0600Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1159 PM CDT SAT JUN 18 2011
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL POLK COUNTY IN SOUTHWEST MISSOURI...
SOUTHERN DALLAS COUNTY IN SOUTHWEST MISSOURI...
WEBSTER COUNTY IN SOUTHWEST MISSOURI...
WESTERN LACLEDE COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 100 AM CDT.
* AT 1157 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES
NORTHWEST OF BOLIVAR TO 16 MILES SOUTH OF BOLIVAR TO 21 MILES WEST
OF ROGERSVILLE...MOVING EAST AT 45 MPH. THESE STORMS ARE CAPABLE OF
PRODUCING HALF DOLLAR SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS
OF 70 MPH. THESE STORMS HAVE A HISTORY OF PRODUCING DAMAGING WINDS.
* LOCATIONS IMPACTED INCLUDE BENNETT SPRINGS...BOLIVAR...BUFFALO...
CHARITY...CONWAY...DIGGINS...DUNCAN...ELKLAND...FORDLAND...
GOODSON...HALF WAY...LONG LANE...MARSHFIELD...NIANGUA...
NORTHVIEW...PHILLIPSBURG...PLAD...PUMPKIN CENTER...RADER...
ROGERSVILLE...SEYMOUR AND WINDYVILLE.
OTHER LOCATIONS IN THE WARNING INCLUDE BENNETT SPRING STATE PARK.
INTERSTATE 44 BETWEEN MILE MARKERS 91 AND 123 WILL ALSO BE IMPACTED
BY THESE STORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
&&
LAT...LON 3709 9306 3757 9308 3757 9349 3770 9344
3780 9267 3707 9269
TIME...MOT...LOC 0459Z 265DEG 41KT 3768 9341 3739 9332
3719 9340
WIND...HAIL 70MPH 1.25IN
$$
SCHAUMANN2 follow-up statements
603
WWUS53 KSGF 190540
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1240 AM CDT SUN JUN 19 2011
MOC167-190550-
/O.CAN.KSGF.SV.W.0330.000000T0000Z-110619T0600Z/
POLK MO-
1240 AM CDT SUN JUN 19 2011
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL POLK COUNTY IS
CANCELLED...
THE SEVERE STORMS HAVE SHIFTED EAST OF THE AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SUNDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI. A SEVERE
THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 400 AM CDT SUNDAY
MORNING FOR SOUTHERN MISSOURI.
&&
LAT...LON 3709 9306 3757 9308 3774 9314 3780 9267
3748 9269 3707 9269
TIME...MOT...LOC 0540Z 265DEG 41KT 3772 9282 3743 9273
3723 9282
$$
MOC059-105-225-190600-
/O.CON.KSGF.SV.W.0330.000000T0000Z-110619T0600Z/
LACLEDE MO-WEBSTER MO-DALLAS MO-
1240 AM CDT SUN JUN 19 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR SOUTHERN DALLAS...WEBSTER AND WESTERN LACLEDE COUNTIES...
AT 1236 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
TRACK SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM BENNETT
SPRINGS TO 3 MILES NORTHEAST OF NIANGUA TO 4 MILES NORTH OF
DIGGINS...MOVING EAST AT 45 MPH. THESE STORMS ARE CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THESE STORMS HAVE A HISTORY OF PRODUCING DAMAGING WINDS.
LOCATIONS IMPACTED INCLUDE BENNETT SPRINGS...BUFFALO...CHARITY...
CONWAY...DIGGINS...DUNCAN...ELKLAND...FORDLAND...LONG LANE...
MARSHFIELD...MORGAN...NIANGUA...NORTHVIEW...PHILLIPSBURG...PLAD...
RADER...ROGERSVILLE...SEYMOUR AND WINDYVILLE.
OTHER LOCATIONS IN THE WARNING INCLUDE BENNETT SPRING STATE PARK.
INTERSTATE 44 BETWEEN MILE MARKERS 91 AND 123 WILL ALSO BE IMPACTED
BY THESE STORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3709 9306 3757 9308 3774 9314 3780 9267
3748 9269 3707 9269
TIME...MOT...LOC 0540Z 265DEG 41KT 3772 9282 3743 9273
3723 9282
WIND...HAIL 60MPH 1.00IN
$$
SCHAUMANN443
WWUS53 KSGF 190601
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
101 AM CDT SUN JUN 19 2011
MOC059-105-225-190610-
/O.EXP.KSGF.SV.W.0330.000000T0000Z-110619T0600Z/
LACLEDE MO-WEBSTER MO-DALLAS MO-
101 AM CDT SUN JUN 19 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN DALLAS...WEBSTER AND
EXTREME SOUTHWESTERN LACLEDE COUNTIES HAS EXPIRED...
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM FOR
THE REMAINDER OF LACLEDE COUNTY...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING ARE EXITING THE WARNED
AREA...THUS THE WARNING IS BEING ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SUNDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI. A SEVERE
THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 400 AM CDT SUNDAY
MORNING FOR SOUTHERN MISSOURI.
LAT...LON 3709 9306 3757 9308 3774 9314 3780 9267
3748 9269 3707 9269
TIME...MOT...LOC 0540Z 265DEG 41KT 3772 9282 3743 9273
3723 9282
$$
SCHAUMANNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 9:47 PM CDT, 2 hours 12 minutes earlier.
Area forecast discussion, Jun 18, 9:47 PM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 947 PM CDT SAT JUN 18 2011 ...MESOSCALE CONVECTIVE DISCUSSION... .UPDATE... CONVECTIVE DEVELOPMENT UNDERWAY GENERALLY AS EXPECTED THIS EVENING...WITH STORMS FIRING ALONG/AHEAD OF SURFACE BOUNDARY STRETCHING FROM CENTRAL MISSOURI TOWARD ICT. INSTABILITY AS SAMPLED BY 00Z SGF RAOB AND CONFIRMED BY RUC/SPC MESO ANALYSIS PAGE REMAINS VERY HIGH...WITH MU CAPES PUSHING THE 4000-4500 J/K RANGE. COMBINED WITH 50 KTS OF EFFECTIVE BULK SHEAR...THIS HAS YIELDED NUMEROUS SLITTING SUPERCELLS THUS FAR. HIGH LOW LEVEL THETA-E DIFFERENTIALS FAVOR COLD POOL GENERATION...WITH THE EXPECTATION THAT STORMS WILL CONGEAL INTO AN MCS AS INCREASED LIFT ON THE NOSE OF A STRONG LLJ KICKS IN. THIS LOOKS TO BE PLAYING OUT LARGELY TO PLAN JUST EAST OF ICT...AS ADDITIONAL CONVECTION HAS FIRED IN RESPONSE TO 45 KT LOW LEVEL JET EVIDENT IN PROFILER AND VWP DATA. AS THESE STORMS MOVE EAST IN MCS FORM...FAVORABLE COLD POOL/SHEAR BALANCE WILL RESULT IN THE DEVELOPMENT OF A FORWARD PROPAGATING MCS THROUGH THE OVERNIGHT HOURS...WITH AN ATTENDANT ENHANCED DAMAGING WIND RISK. BOXELL && .DISCUSSION... ...DISCUSSION FOR SUNDAY THROUGH NEXT WEEK... UPPER LEVEL RIDGING WILL BUILD BACK OVER THE REGION SUNDAY IN THE WAKE OF THE PASSING SHORTWAVE AND CONVECTION TONIGHT. MEANWHILE AN UPPER LEVEL TROUGH WILL TAKE SHAPE OVER THE ROCKIES. THE RESULT WILL BE A SEASONABLY HOT AND HUMID DAY WITH GUSTY SOUTHERLY WINDS. THE UPPER TROUGH WILL MIGRATE EASTWARD EARLY NEXT WEEK WITH AN ASSOCIATED COLD FRONT SAGGING SOUTHEAST INTO THE REGION. THE OZARKS WILL REMAIN IN THE WARM SECTOR WELL AHEAD OF THE FRONT ON MONDAY. A SUFFICIENT CAP IS EXPECTED TO REMAIN PLACE TO SUPPRESS CONVECTION DURING THE DAY. EXPECT CONVECTION TO DEVELOP ACROSS THE PLAINS ALONG THE APPROACHING FRONT LATE MONDAY. THIS ACTIVITY WILL PUSH SOUTHEAST AND WILL LIKELY MAKE INTO THE OZARKS LATE MONDAY NIGHT AND EARLY TUESDAY. WILL HAVE TO MONITOR FOR POSSIBLE DEVELOPMENT OF A MESO- SCALE CONVECTIVE COMPLEX MONDAY NIGHT. WHILE CONVECTION WILL LIKELY BE DIMINISHING AS IT MOVES INTO THE AREA LATE MONDAY NIGHT THE POTENTIAL FOR SEVERE WEATHER WILL HAVE TO BE MONITORED. THE COLD FRONT WILL SAG SOUTHEAST ACROSS THE AREA TUESDAY AS THE UPPER TROUGH PUSHES SLOWLY EAST. EVOLUTION OF CONVECTION ON TUESDAY IS SOMEWHAT UNCERTAIN AS A RESULT OF RESIDUAL CONVECTION AND OUTFLOW BOUNDARIES FROM MONDAY NIGHT. THE POTENTIAL FOR SEVERE WEATHER TUESDAY WILL BE DEPENDENT ON THE EXTENT OF DESTABILIZATION THAT CAN OCCUR. IN ANY CASE THERE APPEARS TO BE A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS TUESDAY. THE FRONT WILL PUSH OFF TO THE SOUTH OF THE AREA BY WEDNESDAY MORNING AS THE REGION REMAINS UNDER THE INFLUENCE OF THE UPPER TROUGH. THE RESULT WILL BE CONSIDERABLY COOLER AND LESS HUMID WEATHER BY THE MIDDLE AND LATER PART OF THE WEEK. WILL HAVE TO MONITOR IMPULSES AND ASSOCIATED CONVECTION COMING DOWN THE NORTHWEST FLOW LATER IN THE WEEK. HOWEVER TIMING AND RESULTING PRECIPITATION CHANCE ARE HIGHLY UNCERTAIN AT THIS TIME. FOSTER && .AVIATION... CUMULUS FIELD REMAINS ACROSS THE AREA WITH A LITTLE MORE VERTICAL DEVELOPMENT NOTED OVER THE LAST COUPLE OF HOURS. THUNDERSTORMS HAVE NOW DEVELOPED JUST TO THE NORTH OF THE FRONTAL BOUNDARY ACROSS SOUTH CENTRAL KANSAS. EXPECT THUNDERSTORMS TO CONTINUE DEVELOPING ACROSS THE AREA OVER THE NEXT TWO HOURS WITH THE LOW LEVEL JET SETTING UP AND AN UPPER LEVEL DISTURBANCE APPROACHING. A SECOND CONCERN IS OUT IN CO/NW KS. IF THESE STORMS CAN HOLD TOGETHER AND TAP INTO THIS AIR MASS...COULD HAVE CONVECTION WELL INTO THE EARLY MORNING HOURS. IN ADDITION...THE LOW LEVEL JET COULD ALSO POSE SOME LLWS PROBLEMS TOWARD SUNRISE. GAEDE && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 18, 11:30 PM CDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1130 PM CDT SAT JUN 18 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-200430- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1130 PM CDT SAT JUN 18 2011 ...SIGNIFICANT RISK OF DAMAGING THUNDERSTORM WINDS DURING THE OVERNIGHT HOURS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT. WEATHER HAZARDS EXPECTED... SIGNIFICANT DAMAGING THUNDERSTORM WIND RISK. SIGNIFICANT FLOODING RISK. ELEVATED LARGE HAIL RISK. ELEVATED LIGHTNING RISK. LIMITED TORNADO RISK. DISCUSSION... THUNDERSTORMS WILL INTENSIFY INTO AN ORGANIZED COMPLEX DURING THE OVERNIGHT HOURS WITH DAMAGING WINDS IN EXCESS OF 70 MPH AND QUARTER SIZE HAIL BEING THE PRIMARY THREATS. HOWEVER...ISOLATED TORNADOES WILL ALSO BE POSSIBLE ALONG THE LEADING EDGE OF THE COMPLEX OF STORMS AS IT MOVE EAST ACROSS MISSOURI. THE PRIMARY THREAT AREA WILL BE ALONG AND NORTH OF HIGHWAY 60. IN ADDITION...SEVERAL WAVES OF STORMS WILL BE MOVING OVER THE SAME AREA WHICH WILL CAUSE VERY HEAVY RAIN TO FALL. THIS WILL CREATE A SIGNIFICANT FLASH FLOODING RISK AS WELL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. AFTERNOON HEAT INDEX VALUES IN THE MID 90S TO AROUND 100 DEGREES WILL OCCUR SUNDAY. NON THUNDERSTORM WIND GUSTS UP TO 30 MPH WILL BE POSSIBLE AGAIN ON MONDAY ACROSS WESTERN MISSOURI AND EXTREME SOUTHEAST KANSAS. THUNDERSTORMS WILL AGAIN BE LIKELY FROM MONDAY NIGHT THROUGH WEDNESDAY AS A FRONT MOVES INTO THE REGION. SEVERE WEATHER CANNOT BE RULED OUT WITH THESE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY FROM LATE THIS EVENING INTO THE OVERNIGHT HOURS. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GAEDE
In the hours before
Local storm report, Jun 18, 11:26 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1126 PM CDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM TSTM WND GST LOCKWOOD 37.39N 93.95W
06/18/2011 E60 MPH DADE MO 911 CALL CENTER
ALONG WITH PEA SIZED HAIL
&&
GAGANLocal storm report, Jun 18, 11:35 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1135 PM CDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1134 PM HAIL CAMDENTON 38.01N 92.74W
06/18/2011 E1.00 INCH CAMDEN MO TRAINED SPOTTER
PEA TO QUARTER SIZED HAIL REPORTED
&&
GAGANLocal storm report, Jun 18, 11:38 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1138 PM CDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM TSTM WND GST GREENFIELD 37.42N 93.84W
06/18/2011 E60 MPH DADE MO AMATEUR RADIO
&&
GAGANLocal storm report, Jun 18, 11:44 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1144 PM CDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1141 PM TSTM WND DMG 6 E GREENFIELD 37.42N 93.73W
06/18/2011 DADE MO 911 CALL CENTER
NUMEROUS TREES DOWN ACROSS CENTRAL AND EASTERN PORTIONS
OF DADE COUNTY.
&&
GAGANLocal storm report, Jun 18, 11:55 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1155 PM CDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1143 PM HAIL 6 NE MCCUNE 37.42N 94.94W
06/18/2011 E1.00 INCH CRAWFORD KS LAW ENFORCEMENT
&&
GAGANLocal storm report, Jun 18, 11:57 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1157 PM CDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1156 PM NON-TSTM WND GST 4 NW REPUBLIC 37.16N 93.53W
06/18/2011 E50 MPH GREENE MO LAW ENFORCEMENT
OUTFLOW BOUNDARY PRODUCING WIND GUSTS UP TO 50 MPH
&&
GAGANThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 7:50 PM CDT | Special Weather Statement | SGF | Camden, Miller | 40 min |
| Jun 18, 8:04 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller, Morgan | 41 min |
| Jun 18, 8:18 PM CDT | Special Weather Statement | SGF | Benton | 27 min |
| Jun 18, 8:36 PM CDT | Severe Thunderstorm Warning | SGF | Benton | 54 min |
| Jun 18, 8:44 PM CDT | Severe Thunderstorm Warning | SGF | Miller | 46 min |
| Jun 18, 9:07 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller | 38 min |
| Jun 18, 9:28 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 18 min |
| Jun 18, 9:34 PM CDT | Special Weather Statement | SGF | Miller | 26 min |
| Jun 18, 9:43 PM CDT | Severe Thunderstorm Warning | SGF | Miller | 32 min |
| Jun 18, 9:45 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller | 30 min |
| Jun 18, 10:06 PM CDT | Tornado Warning | SGF | Maries | 39 min |
| Jun 18, 10:14 PM CDT | Severe Thunderstorm Warning | SGF | Miller | 26 min |
| Jun 18, 10:23 PM CDT | Flash Flood Warning | SGF | Miller | 9 hr |
| Jun 18, 10:39 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 66 min |
| Jun 18, 11:08 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Lawrence | 67 min |
| Jun 18, 11:19 PM CDT | Special Weather Statement | SGF | Christian, Greene, Polk | 26 min |
| Jun 18, 11:26 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper, Vernon | 49 min |
| Jun 18, 11:27 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Dallas, Greene, Polk | 63 min |
| Jun 18, 11:30 PM CDT | Tornado Warning | SGF | Dade, Greene, Lawrence, Polk | 45 min |
| Jun 18, 11:34 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller, Pulaski | 41 min |
| Jun 18, 11:38 PM CDT | Severe Thunderstorm Warning | SGF | Barton | 52 min |
| Jun 19, 12:07 AM CDT | Tornado Warning | SGF | Dallas, Greene, Laclede, Polk, Webster | 38 min |
| Jun 19, 12:10 AM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller | 14 min |
| Jun 19, 12:13 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Jasper, Lawrence | 14 min |
| Jun 19, 12:19 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper, Vernon | 56 min |
| Jun 19, 12:21 AM CDT | Special Weather Statement | SGF | Phelps | 39 min |
| Jun 19, 12:36 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Laclede, Pulaski, Wright | 54 min |
| Jun 19, 12:55 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Greene, Polk | 35 min |
| Jun 19, 12:59 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Maries, Miller, Phelps, Pulaski, Texas | 76 min |
| Jun 19, 1:03 AM CDT | Flash Flood Warning | SGF | Barton, Cedar, Dade, Jasper | 6 hr |
| Jun 19, 1:44 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon | 61 min |
| Jun 19, 2:45 AM CDT | Special Weather Statement | SGF | Shannon | 30 min |
| Jun 19, 2:46 AM CDT | Flash Flood Warning | SGF | Maries, Phelps, Pulaski | 4 hr |
| Jun 19, 3:17 AM CDT | Special Weather Statement | SGF | Dallas | 28 min |
| Jun 19, 4:52 AM CDT | Special Weather Statement | SGF | Douglas | 38 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.